Scientific Article
previous document  unige:23207  next document
add to browser collection

Robust Estimators for Regression Models

Published in Quantity and Quality in Economic Research. 1985, vol. 1, p. 147-152
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
(ISO format)
RONCHETTI, Elvezio. Robust Estimators for Regression Models. In: Quantity and Quality in Economic Research, 1985, vol. 1, p. 147-152.

215 hits

0 download


Deposited on : 2012-10-06

Export document
Format :
Citation style :